# SDR DL72W951743

- Difficulty date: April 20, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N2819W
- Make and model: Boeing 727247
- Aircraft serial: 21057
- System (JASC): 5754 · Leading Edge Devices
- Part: Angle
- Part number: 651622296
- Condition: Cracked
- Location: Nr 6 Le Flap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER ANGLE CRACKED AT RIB NR 7 LOCATION.  REPAIRED PER B-727 M/M 57-54-0 FIG 805A, FOR RT WING NR 6 L/E SLAT.  FOUND DURING SHOP INSPECTION.
